# SDR SWAA2025092417727

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 75,864 hours, 45,050 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 500 Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL370 LE FLAPS TRANIT LIGHT ILLUMINATED #2 SLAT POSITION PERFORMED QRH PROCEDURE BELOW FL200. LIGHT STAYED ON; PERFORMED. F15 LANDING NO FLAP LOCKOUT NORMAL LNDG.   REPLACED #2 LEADING EDGE SLAT PROXIMITY SENSOR IAW 27-88-11. OPS CHECKS GOOD.
